Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Perturbations of ground states of type $\textrm {I}$ $C^{\ast }$-algebras
HTML articles powered by AMS MathViewer

by C. J. K. Batty PDF
Proc. Amer. Math. Soc. 78 (1980), 539-544 Request permission

Abstract:

It is shown that the class of irreducible representations of a type I ${C^\ast }$-algebra A which satisfy a spectrum condition for a given dynamical system on A is unchanged if the system undergoes a sufficiently small relatively bounded perturbation. It follows that if A is also unital, then the existence of ground states is unaffected by such perturbations.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L30, 81C12, 82A15
  • Retrieve articles in all journals with MSC: 46L30, 81C12, 82A15
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 539-544
  • MSC: Primary 46L30; Secondary 81C12, 82A15
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556628-9
  • MathSciNet review: 556628